| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au480 chemistry analyzer and identified the probable cause as a defective photometer lamp.The fse replaced the photometer lamp to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer questioned an acetaminophen result with '*' flag for one patient sample generated on their au480 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.